# SDR SWAA2023112112447

- Difficulty date: October 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB #6 STIFFENER #3 LOWER SECTION CRACK<[01] REMOVED DAMAGE ON STIFFENER #3 LOWER SECTION AND WEB AND INSTALLED REPAIR PARTS COMMON TO STIFFENER #3 AT LEFT HORIZONTAL STABILIZER RIB #6 REF SRM 55-10-09-2R-4; FIGURE 202; DETAIL A; SRM 51-40-02-0G-0 AND SRM 51-20-05-0G-0;[02] VERIFIED.;[03] RII---VERIFIED AND INSPECTED STEP #1.;[04] PERFORMED DME INSPECTION OF WORKMANSHIP AND PAPERWORK.
